# SDR SWAA2024102245976

- Difficulty date: October 8, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 73,374 hours, 43,880 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PICKLE FORK FRAME FITTING CRACKED AT FASTENER #6 (L/H UPPER FITTING 2ND AFT FASTENER FROM TOP). CRACK CONFIRMED WITH HFEC.<[01] COMPLIED WITH EA# 24-153-02769 AND EA# 24-153-02769 WIP1; REFERENCE LOG PAGE 2500570 AND TTG8Q00WHT52 FOR NEW OPEN FAULT.
